MAUDE Adverse Event Report: BIOMET MICROFIXATION PECTUS TABLE TOP BENDER

BIOMET MICROFIXATION PECTUS TABLE TOP BENDER
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.  the user facility is foreign; therefore a facility medwatch report will not be available.Report source ¿ (b)(6).
 
Event or Problem Description
It was reported that a pectus bender malfunctioned during surgery.No adverse events have been reported as a result of the malfunction.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The customer reported that their 01-3906 pectus table top bender arm is really stiff.Functional testing and inspections could not be performed due to the product not being returned.A determination could not be made off of the customer provided photograph.For these reasons, the complaint cannot be verified and the most likely underlying cause cannot be determined.There are no indications of manufacturing defects.For this part (01-3906) and the previous one year (from the notification date), there has been a complaint rate of 2.4%, which is no greater than the occurrence listed in the application fmea.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PECTUS TABLE TOP BENDER
Common Device Name
BENDER
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9215805
Report Number0001032347-2019-00465
Device Sequence Number19463909
Product Code HXW
UDI-Device Identifier00841036011239
UDI-Public00841036011239
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K972420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-3906
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1